# SDR DHL9771298D

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65198612
- Condition: Corroded
- Location: Bs 280-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, BULGING WAS NOTICED AT BS 321 NLG CUTOUT EDGE ON RT SIDE AT FLUSH REPAIR.  UPON FURTHER INSPECTION, FOUND THE RIGHT CHORD ANGLE AND CIRCUMFERENTIAL FROM STR 26R TO 27R  TO BE CORRODED BEYOND LIMITS.  INSTALLED CIRCUMFERENTIAL AT BS 321, 36 BY 5 PER SRM 51-10-1, 51-30-2 AND 53-10-4 FIG 7.  INSTALLED NEW CHORD ANGLE FROM BS 280 TO 360 STR 26RT PER SRM 51-10-1 PAR 4.  INSTALLED INTERNAL WEB PER SRM 51-30-2.
